Alert archive / Missouri / Tornado Warnings in 2010

Tornado Warning 21, NWS St. Louis, MO

April 23, 2010Lincoln County, Pike County, Missouri

NWS St. Louis, MO issued this tornado warning at Apr 23, 2010, 8:11 PM CDT for Lincoln County, Pike County, Missouri. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2010, 8:11 PM CDT (01:11 UTC)
Expired
Apr 23, 2010, 9:00 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Lincoln County, MO, Pike County, MO

The radar

The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 8:14 PM CDTTORNADO5 Ne Silex, MOSPOTTER WAS ON US 61 ABOUT 5 MILES NORTHEAST OF SILEX...LOOKING AT ROPE TORNADO TO HIS WEST...ABOUT TWO MILES NORTH OF SILEX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 7:06 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WFUS53 KLSX 240111
TORLSX
MOC113-163-240200-
/O.NEW.KLSX.TO.W.0021.100424T0111Z-100424T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
811 PM CDT FRI APR 23 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI...

* UNTIL 900 PM CDT

* AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES NORTH OF DAVIS...OR 12 MILES NORTH OF
  TROY...AND MOVING NORTHEAST AT 15 MPH.

  THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW!

* LOCATIONS IMPACTED INCLUDE...
  EOLIA...WHITESIDE AND PAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3934 9104 3923 9076 3907 9107 3912 9115
TIME...MOT...LOC 0108Z 208DEG 14KT 3915 9105

$$

KANOFSKY
3 follow-up statements
608 
WWUS53 KLSX 240127
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT FRI APR 23 2010

MOC113-163-240200-
/O.CON.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/
LINCOLN MO-PIKE MO-
827 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN 
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN 
NORTHEAST MISSOURI UNTIL 900 PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  
THIS DANGEROUS STORM WAS LOCATED NEAR EOLIA...OR 13 MILES WEST OF 
ELSBERRY...MOVING NORTHEAST AT 15 MPH.

AT 815 PM CDT...A TORNADO WAS REPORTED APPROXIMATELY 4 MILES NORTH 
OF SILEX. THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE 
COVER NOW!

LOCATIONS IMPACTED INCLUDE...
  WHITESIDE...EOLIA...AND PAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3912 9102 3915 9114 3934 9104 3923 9076
TIME...MOT...LOC 0121Z 208DEG 14KT 3919 9102

$$

KANOFSKY
818 
WWUS53 KLSX 240139
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT FRI APR 23 2010

MOC113-163-240200-
/O.CON.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/
LINCOLN MO-PIKE MO-
839 PM CDT FRI APR 23 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL LINCOLN 
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN 
NORTHEAST MISSOURI UNTIL 900 PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  
THIS DANGEROUS STORM WAS LOCATED NEAR EOLIA...OR 12 MILES NORTHWEST 
OF ELSBERRY...MOVING NORTHEAST AT 15 MPH. 

THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER NOW!

LOCATIONS IMPACTED INCLUDE...
  EOLIA AND PAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3926 9082 3918 9097 3923 9110 3934 9104
TIME...MOT...LOC 0137Z 208DEG 14KT 3924 9098

$$

KANOFSKY
104 
WWUS53 KLSX 240158
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT FRI APR 23 2010

MOC113-163-240208-
/O.EXP.KLSX.TO.W.0021.000000T0000Z-100424T0200Z/
LINCOLN MO-PIKE MO-
858 PM CDT FRI APR 23 2010

...THE TORNADO WARNING FOR NORTH CENTRAL LINCOLN COUNTY IN EAST 
CENTRAL MISSOURI...AND SOUTHEAST PIKE COUNTY IN NORTHEAST MISSOURI 
WILL EXPIRE AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3926 9082 3918 9097 3923 9110 3934 9104
TIME...MOT...LOC 0158Z 208DEG 14KT 3931 9093

$$

KANOFSKY

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Apr 23, 6:17 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Apr 23, 6:17 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
617 PM CDT FRI APR 23 2010

.DISCUSSION...
/352 PM CDT FRI APR 23 2010/

ACTIVITY THAT DEVELOPED ALONG WARM FRONT HAS LIFTED NORTHWARD AWAY
FROM REGION. NOW KEEPING EYE ON WARM SECTOR AS SPC MESOANALYSIS
SHOWS INCREASING MUCAPES...SURFACE DEWPOINTS...AS WELL AS SURFACE
BASED CAPES AND DECENT WIND SHEAR IN THE LOWER 6KM. SO MAIN FORECAST
ISSUES IN THE SHORT TERM WILL BE CHANCES OF SEVERE WEATHER THIS
EVENING AND AGAIN ON SATURDAY DUE TO SEVERAL WAVES ASSOCIATED WITH
THE WEATHER SYSTEM CENTERED OVER EASTERN CO THIS AFTERNOON.

FOR TONIGHT...WARM FRONT EXTENDING FROM SURFACE LOW OVER EASTERN CO
THROUGH NORTHERN KANSAS THEN INTO MO FROM KMCI TO JUST SOUTH OF KSTL
AS OF 20Z...WILL TAKE ITS TIME LIFTING NORTHWARD OUT OF AREA. SO
WITH SLOW MOVEMENT...WILL SEE STORMS CONTINUE TO DEVELOP SOUTH OF
BOUNDARY IN WARM SECTOR...THEN DRIFT NORTHWARD TOWARDS FRONT
BECOMING MORE SURFACE BASED WITH LARGE HAIL...DAMAGING WINDS AND
ISOLATED TORNADOES POSSIBLE WITH SOME OF THE STORMS. STORMS TO TAPER
OFF AFTER 06Z.

ON SATURDAY...BETTER CHANCES OF SEVERE WEATHER AS STRONG UPPER LEVEL
LOW FINALLY ROTATES AROUND THE BASE OF THE TROF STRENGTHENING
SURFACE LOW ALONG COLD FRONTAL BOUNDARY. THE SURFACE LOW WILL LIFT
NORTHEASTWARD THROUGH SOUTHEAST MO/SOUTHERN IL DURING THE DAY ON
SATURDAY WITH DECENT DEEP LAYER SHEAR...HELICITY VALUES AND CAPES.
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES WILL BE THE
PRIMARY THREATS MAINLY ALONG AND SOUTH OF INTERSTATE 70...THOUGH
ISOLATED SEVERE WEATHER NOT OUT OF THE QUESTION FURTHER NORTH DUE TO
THE COLD CORE UPPER LEVEL LOW...STEEP MIDLEVEL LAPSE RATES AND
MODERATE TO STRONG DEEP LAYER SHEAR. THE MAIN THREATS IN THIS AREA
WOULD BE DAMAGING WINDS AND ISOLATED TORNADOES.

SHOWERS AND THUNDERSTORMS TO TAPER OFF SATURDAY NIGHT AS MAIN SYSTEM
EXITS REGION. HOWEVER...WILL SEE SEVERAL SHORTWAVES SLIDE THROUGH
AREA ON THE BACKSIDE OF THIS SYSTEM...WITH SHOWERS POSSIBLE THROUGH
SUNDAY NIGHT. COULD SEE ADDITIONAL SHOWERS MONDAY AND MONDAY
NIGHT...BUT CONFIDENCE IS LOW AT THIS TIME...SO HAVE SILENT SLIGHT
CHANCE POPS DURING THIS PERIOD.

BEYOND THAT...DRY AND COOLER WEATHER IN STORE FOR THE REGION TUESDAY
THROUGH THURSDAY. EXTENDED MODELS ARE HINTING AT ANOTHER ROUND OF
ACTIVITY FOR THURSDAY NIGHT AND FRIDAY...SO ADDED MENTION DURING
THIS PERIOD.

BYRD

&&

.AVIATION...
/612 PM CDT FRI APR 23 2010/

AREA OF SHRA/SCT TSRA OVER CNTRL AND ERN MO WILL CONTINUE TO MOVE
NNEWD AFFECTING KUIN/KCOU THROUGH 03Z AND HAVE INCLUDED TEMPO FOR
SHRA WITH VCTS TO ACCOUNT FOR THIS. A FEW OF THESE STORMS MAY
PRODUCE HAIL AND WIND GUSTS TO 40KTS AND VSBYS MAY FALL TO 1SM
IN HEAVY RAIN. UNDER FURTHER EAST...KSTL/KSUS IS ON THE ERN
FRINGE OF THIS AREA...SO JUST HAVE VCTS. AREA OF TSRA OVER FAR
SERN MO/WRN AR WILL MOVE UP NWD AFFECTING KSTL LATER THIS EVENING
AND OVERNIGHT. EXPECT MVFR CIGS AND VSBYS THROUGH MID MORNING WITH
A REPRIEVE FROM THE RAIN BEFORE A COLD FRONT MOVES FROM WEST TO
EAST BRINGING ADDITIONAL TSRA TO THE AREA.

SPECIFICS FOR KSTL...EXPECT SCT TSRA EARLY THIS EVENING WITH A
BETTER CHANCE OF RAIN AFFECTING THE AREA AFT 03Z. MVFR CIGS ARE
LIKELY OVERNIGHT INTO MID MORNING SATURDAY. ADDITIONAL TSRA ARE
EXPECTED ON SATURDAY AFTERNOON AS A COLD FRONT MOVES ACROSS ERN
MO.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 23, 3:54 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT FRI APR 23 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
354 PM CDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY THROUGH TONIGHT AS A FEW ROUNDS MOVE
THROUGH THE AREA. THERE IS A SLIGHT RISK FOR SEVERE STORMS...
ESPECIALLY FOR THIS EVENING...WHERE A FEW STORMS MAY PRODUCE
LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. FOR FURTHER
INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST
STORM PREDICTION CENTER WATCH PRODUCTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN LIKELY ON SATURDAY. THERE IS A SLIGHT RISK
FOR SEVERE STORMS...WHERE A FEW STORMS MAY PRODUCE LARGE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE...ESPECIALLY THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Apr 23, 7:30 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
730 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          7 NNW WARRENTON         38.91N  91.19W
04/23/2010                   WARREN             MO   UNKNOWN

            LAW ENFORCEMENT REPORTED TORNADO BETWEEN WARRENTON AND
            TRUXTON...LOCATION ESTIMATED.

&&

TRUETT
Local storm report, Apr 23, 7:31 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
731 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     FUNNEL CLOUD     HAWK POINT              38.97N  91.13W
04/23/2010                   LINCOLN            MO   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FUNNEL CLOUDS RECEIVED FROM THE
            PUBLIC

&&

TRUETT
Local storm report, Apr 23, 7:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     TORNADO          4 E HAWK POINT          38.97N  91.07W
04/23/2010                   LINCOLN            MO   TRAINED SPOTTER

            SMALL TORNADO ON THE GROUND WITH HEAVY ROTATION AND A
            LARGE WALL CLOUD...ONE MILE WEST OF THIS LOCATION.

&&

BYRD
Local storm report, Apr 23, 7:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
753 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     TORNADO          3 SW SILEX              39.10N  91.10W
04/23/2010                   LINCOLN            MO   STORM CHASER

            TORNADO SPOTTED BY CHASER NORTH OF TROY ON HIGHWAY 61.
            REPORT RELAYED BY WGEM

&&

TRUETT
Local storm report, Apr 23, 8:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     WALL CLOUD       2 N SILEX               39.16N  91.06W
04/23/2010                   LINCOLN            MO   AMATEUR RADIO

            WALL CLOUD TO THE SOUTH...NEAR SILEX...MOVING SLOWLY
            NORTHEAST

&&

TRUETT
Local storm report, Apr 23, 8:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT FRI APR 23 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     WALL CLOUD       2 SE SILEX              39.11N  91.03W
04/23/2010                   LINCOLN            MO   TRAINED SPOTTER

            WALL CLOUD TO THE NORTHWEST OF THIS LOCATION

&&

TRUETT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:24 PM CDTTornado WarningLSXLincoln, Warren51 min
Apr 23, 7:48 PM CDTFlash Flood WarningLSXBoone, Cole, Moniteau6 hr
Apr 23, 8:51 PM CDTTornado WarningLSXPike18 min
Apr 24, 1:29 AM CDTAreal Flood WarningLSXBoone, Cole, Moniteau9 hr
Apr 24, 11:05 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 6 more14 hr
Apr 24, 2:29 PM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Apr 24, 3:07 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington23 min
Apr 24, 3:31 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Sainte Genevieve, Saint Francois, Saint Louis, Washington44 min
Apr 24, 3:52 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Osage38 min
Apr 24, 3:59 PM CDTTornado WarningLSXFranklin, Jefferson, Saint Louis31 min
Apr 24, 4:01 PM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Osage6 hr
Apr 24, 4:20 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve25 min
Apr 24, 4:25 PM CDTTornado WarningLSXJefferson, Saint Louis, City of Saint Louis35 min
Apr 24, 4:34 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve41 min
Apr 24, 4:43 PM CDTTornado WarningLSXSaint Charles, Saint Louis, City of Saint Louis32 min
Apr 24, 4:53 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Franklin, Gasconade, Montgomery, Osage and 1 more52 min
Apr 24, 5:03 PM CDTTornado WarningLSXSaint Charles57 min
Apr 24, 5:09 PM CDTTornado WarningLSXGasconade, Lincoln, Montgomery, Warren51 min
Apr 24, 5:20 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Marion, Monroe, Ralls and 1 more6 hr
Apr 24, 5:34 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike, Ralls41 min
Apr 24, 5:45 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis6 hr
Apr 24, 5:51 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike, Warren24 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls47 min

Nearby

Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.